Стабильные геометрические решетки

К.А. Мейрембеков; К.М. Шегиров

Sibirskij matematiceskij zurnal (1993)

  • Volume: 34, Issue: 3, page 122-131
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Мейрембеков, К.А., and Шегиров, К.М.. "Стабильные геометрические решетки." Sibirskij matematiceskij zurnal 34.3 (1993): 122-131. <http://eudml.org/doc/63561>.

author = {Мейрембеков, К.А., Шегиров, К.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {lattice with stable theories; Arguesian geometric lattices; projective geometry},
language = {rus},
number = {3},
pages = {122-131},
publisher = {Izd. AN SSSR},
title = {Стабильные геометрические решетки},
url = {http://eudml.org/doc/63561},
volume = {34},
year = {1993},

AU - Мейрембеков, К.А.
AU - Шегиров, К.М.
TI - Стабильные геометрические решетки
JO - Sibirskij matematiceskij zurnal
PY - 1993
VL - 34
IS - 3
SP - 122
EP - 131
LA - rus
KW - lattice with stable theories; Arguesian geometric lattices; projective geometry
UR - http://eudml.org/doc/63561
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.